# SDR FDEA201811123187

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 59,797 hours, 23,007 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: 112N700712
- Condition: Migrated
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON UPPER AFT DRAG LINK SPAR FITTING SHOWS SIGNS OF SHIM MIGRATION. COMPLIED WITH EA F-5740-T0343112 PART 1. RT WING DRAG FITTING TO WING UPPER SKIN SHIM MIGRATION REPAIR.
